# SDR FDEA201606081879

- Difficulty date: June 8, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING SKIN REPAIR DOUBLER FOUND AT FWD CARGO DOOR CUTOUT FWD JAMB AT STA 895, LONGERON L39R-L41R EXISTING REPAIR AT FWD CARGO DOOR CUTOUT FWD JAMB AT STA 895, L39R-L41R EVALUATED AND FOUND CRACK.  REPAIR CARRIED OUT AT FWD CARGO DOOR CUTOUT FWD JAMB AT STA  895, L39R-L41R IAW SRM 53-00-15-2R, FIG 202, REPAIR 8.  EO 1-5100-7-5001, B6, PT1, SRM REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14, CFR 121.707  ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  INITIAL INSPECTION CARRIED OUT AT CURRENT CHECK.  REPETITIVE INSPECTION TO BE   CARRIED OUT AT EVERY 6,300 FLT CYCLES IAW ALI 53.10.06.01.
